Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
I haven't. This could be a sign of a serious side effect, so call your derm ASAP.

The thing is, I had a serious sinus infection, so I'm uncertain of whether the accutane caused the pain. I was on accutane for a long time without any side effects. Right now I'm off accutane (for a little while at least) and the pain thing was only for around two weeks.

Share this post


Link to post
Share on other sites
I haven't. This could be a sign of a serious side effect, so call your derm ASAP.

The thing is, I had a serious sinus infection, so I'm uncertain of whether the accutane caused the pain. I was on accutane for a long time without any side effects. Right now I'm off accutane (for a little while at least) and the pain thing was only for around two weeks.

hmmm...well better safe then sorry. I would check it out if you're not certain.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×